# SDR ASOA2015020512164

- Difficulty date: January 23, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING AND REPLACING PAX DOOR SURROUND STRUCTURE CLEAT AT FS 310 BETWEEN INTERCOSTAL AND STRINGERS 15L AND 16L, FOUND SPLICE TAB CRACKED ON FWD LOWER CORNER AF SEAL STRIKER, PN:600-31535-69.  COMPLIED WITH EA 12-2015-040.  EA 12-2015-040 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
